Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Fleshy and hard substance discharged during menstruation. What could this be?

Well yesterday I started my period and today when I went to the bathroom and wiped there was this flesh like thing on there. It was very hard and maybe an inch big. I was reading maybe it s just a part my body couldn t break down. I haven t been sexually active for 4-5 months now and my period is normal. What could this be?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Endometrium is sometimes shed as a whole during menstruation when there is some amount of endometritis; this can be viewed as a piece of flesh. The other possibility is a chemical abortion, wherein an abortion can happen even before a pregnancy can be clinically diagnosed. This is due to some genetic or hormone defect. The exact reason can be identified only if you can get the discharge analyzed histo-pathologically. A blood test for pregnancy is also helpful. Hope you find this information useful. Take care.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor